# SDR C2XA96CL028

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310440001
- Condition: Failed
- Location: Nr 2
- Part time: 12,179 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3075 - CREW REPORTED THE NR 2 ENGINE INTERNAL TURBINE TEMPERATURE EXCEEDED LIMITS AFTER TAKEOFF, AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE ENGINE AND FOUND A BLEED AIR LINE CLAMP TO HAVE BROKEN CAUSING THE LINE TO LOOSEN AND THE ENGINE ITT TO RISE BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 72-00-00, ALL OPERATONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
